Pain and pressure after nasolabial injection

I had hyaluronic acid filler injection in my upper lip and on my nasolabial folds (less than 0.4 cause the rest was used for the lip) 5 hours ago. On the right side I'm feeling pain when I smile and the pain goes up close to the eye and I feel like tears coming up from the right eye. Is this the effect of pressure or is something else bad? I don't have any redness or swelling anywhere, only this strange pain. Please answer as soon as you can as I'm scared..

Doctor Answers 6

Pain from Injection

It sounds like the product is resting on a nerve and you need to contact your treating physician.  You may need to have Vitrase injected to dissolve the area.  Best, Dr. Green

Pain and pressure after nasolabial injection

Call your injector and try to send them a photo for review. You likely have some filler around the infraorbital nerve that is responsible for your sensations. In most cases, this will resolve fairly quickly. I hope this information is helpful for you.

Stephen Weber MD, FACS
Denver Facial Plastic Surgeon

Pain after filler

It sounds like there is some irritation of a nerve which will go away on its own, but contact your doctor and at least get his opionion

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

Pain and Swelling After Filler Injection

If you have severe pain and its radiating or causing issues, please go to your physician immediately to see if there is an issue that could be affecting a nerve or blood vessell.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

Discomfort after injections

Sorry to hear that you are experiencing discomfort after your injections. Things will probably resolve on their own. I would however revisit with your injector, if the problem persists or gets worse. You can always dissolve the material if it is unbearable to wait it out.

Pain after Restylane Injection

Sorry to hear about your discomfort, but it should resolve within a day or two. If it persists, gets worse, or becomes red, inform your doctor. You can try cold compresses to alleviate the symptoms. Good luck.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.